Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Elevated bilirubin, heartburn, lower back pain. Related?

I am a 46 year old female. I weigh 145 and am 5 2 tall. My nurse called to tell me I have a slightly elevated bilirubin and that needs to be retested. Also, I recently started having serere hearburn and lower back pain on my right hand side under my rib cage. In 2004 while I was 7 months pregnant, I had my gallbladder removed since I had gallbladder disease/pancreatits. I was told that I could still have stones, which were ore like seeds, left inside of me. Could my bilibrubin be related to my hearburn and back pain?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Stones sometimes recur - in the duct, after the gall bladder is removed
A pain on right back (scapula) is highly suggestive of gall-stone.
Elevated bilirubin may suggest early obstruction and/or pancreatitis
Heart burns seems to be a different issue
Plan for ultrasonography to see the bile duct and pancreas / heartburns may improve with simple treatment - if not, you may need upper GI endoscopy for proper assessment and assistance
Good luck
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor